# SDR CALA2010040500118

- Difficulty date: April 4, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 2,462 hours, 742 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105924005
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT L1419 INOP.  T/S AS PER WDM 33-51-14 FOUND L1419 LIGHT WIRED WRONG. CORRECTED WIRING AND REPLACED FUSE ON M1672 BATTERY BACK AND CHARGER ASSY IAW 33-15-06-960-804, OPS CHECKED NORMAL.
